Generalized Krasnoselskii fixed point theorem involving auxiliary functions in bimetric spaces and application to two-point boundary value problem

Maher Berzig, Sumit Chandok, Mohammad Saeed Khan

Research output: Contribution to journalArticle

6 Citations (Scopus)


In this paper, we introduce a generalized contraction of Krasnoselskii-type using auxiliary functions, and obtained some sufficient conditions for existence and uniqueness of fixed point for such mappings on bimetric spaces. We also establish a result on coincidence point of two mappings, and derive several corollaries of our main theorems. As application, we establish an existence result for a two-point boundary value problem of second order differential equation.

Original languageEnglish
Pages (from-to)323-327
Number of pages5
JournalApplied Mathematics and Computation
Publication statusPublished - Dec 1 2014



  • Bimetric space
  • Coincidence point
  • Fixed point
  • Two-point boundary value problem

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics

Cite this